MathSciNet Relay Station
MathSciNet bibliographic data
MR374991 (51 #11187) 47D05 (47B05)
DePree, J. D.; Klein, H. S. Characterization of collectively compact sets of linear operators. Pacific J. Math. 55 (1974), 45–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement